Alert archive / Virginia / Flash Flood Warnings in 2009
Flash Flood Warning 88, NWS Blacksburg, VA
NWS Blacksburg, VA issued this flash flood warning at Aug 5, 2009, 9:00 PM EDT for 4 counties in Virginia. It was in force for 5 hr. 1 report came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 5, 2009, 9:00 PM EDT (01:00 UTC)
- Expired
- Aug 6, 2009, 1:59 AM EDT
- In force
- 5 hr
- Issued by
- NWS Blacksburg, VA
- Area
- Storm-based polygon
- Flood severity
- None
Counties Appomattox County, VA, Campbell County, VA, Charlotte County, VA, Halifax County, VA
The radar
The Roanoke radar (KFCX), 143 km from the middle of the area, began a volume at 01:02 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 5, 9:41 PM EDT | FLASH FLOOD | 5 W Red House, VA | JACOBS CREEK OUT OF ITS BANKS AND FLOODED A SECTION OF RED HOUSE ROAD. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this flash flood warning; the first came 41 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Roanoke, VA (KRNK), launched 00:00Z, 1.0 hours before the alert went out and 76 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 291 J/kg
- Mixed-layer CIN
- -37 J/kg
- Mixed-layer LCL
- 606 m above ground
- 0-6 km bulk shear
- 20 kt
- 0-1 km storm-relative helicity
- 11 m²/s²
- 0-3 km storm-relative helicity
- 27 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
000
WGUS51 KRNK 060100
FFWRNK
VAC011-031-037-083-060700-
/O.NEW.KRNK.FF.W.0088.090806T0100Z-090806T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE BLACKSBURG VA
900 PM EDT WED AUG 5 2009
THE NATIONAL WEATHER SERVICE IN BLACKSBURG HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHEASTERN HALIFAX COUNTY IN SOUTH CENTRAL VIRGINIA
CHARLOTTE COUNTY IN SOUTH CENTRAL VIRGINIA
SOUTHEASTERN CAMPBELL COUNTY IN CENTRAL VIRGINIA
SOUTHERN APPOMATTOX COUNTY IN CENTRAL VIRGINIA
* UNTIL 300 AM EDT.
* AT 858 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN FROM A THUNDERSTORM OVER THE WARNED AREA.
* LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO SPOUT
SPRING...PAMPLIN CITY...HIXBURG...EVERGREEN...SPRING MILLS...
MIKE...RED HOUSE AND MADISONVILLE.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
EXCESSIVE RUNOFF FROM HEAVY RAINFALL WILL CAUSE FLOODING OF SMALL
CREEKS AND STREAMS...COUNTRY ROADS...AS WELL AS FARMLAND ALONG THE
BANKS OF CREEKS AND STREAMS.
DO NOT DRIVE YOUR VEHICLE INTO AREAS WHERE THE WATER COVERS THE
ROADWAY. THE WATER DEPTH MAY BE TOO GREAT TO ALLOW YOUR CAR TO CROSS
SAFELY. MOVE TO HIGHER GROUND.
PLEASE RELAY ANY REPORTS OF FLOODING INCLUDING MUDSLIDES...OR ROAD
CLOSURES TO THE NATIONAL WEATHER SERVICE IN BLACKSBURG BY CALLING
TOLL FREE...1...8 6 6...2 1 5...4 3 2 4. DELAYED REPORTS ARE WELCOME.
&&
LAT...LON 3688 7852 3675 7860 3674 7862 3673 7881
3704 7880 3709 7912 3736 7892 3735 7859
3727 7867 3721 7868 3720 7864 3716 7862
3715 7859 3716 7855 3713 7851 3708 7844
$$
KM2 follow-up statements
000
WGUS71 KRNK 060236
FFSRNK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
1036 PM EDT WED AUG 5 2009
VAC011-031-037-083-060700-
/O.CON.KRNK.FF.W.0088.000000T0000Z-090806T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HALIFAX VA-CHARLOTTE VA-CAMPBELL VA-APPOMATTOX VA-
1036 PM EDT WED AUG 5 2009
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 300 AM EDT FOR
SOUTHERN APPOMATTOX...SOUTHEASTERN CAMPBELL...CHARLOTTE AND
NORTHEASTERN HALIFAX COUNTIES...
AT 1028 PM EDT...NATIONAL WEATHER SERVICE DOPPLER RADAR CONTINUED TO
INDICATE A THUNDERSTORM PRODUCING VERY HEAVY RAIN OVER THE WARNED
AREA.
LOCATIONS IN THE WARNING INCLUDE BUT ARE NOT LIMITED TO PHENIX...
SPOUT SPRING...PAMPLIN CITY...HIXBURG...EVERGREEN...SPRING MILLS...
MIKE...HAT CREEK...WREN...RED HOUSE...MADISONVILLE...CULLEN AND
ABILENE
JACOBS CREEK CAME OUT OF ITS BANKS AND FLOODED A SECTION OF RED HOUSE
ROAD NEAR RED HOUSE IN CAMPBELL COUNTY. WATCH FOR FLOODING FROM
SUANEE CREEK ALONG STATE ROUTE 621 NEAR EVERGREEN IN APPOMATTOX
COUNTY.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. IF FLASH FLOODING IS OBSERVED ACT QUICKLY. MOVE
UP TO HIGHER GROUND TO ESCAPE FLOOD WATERS. DO NOT STAY IN AREAS
SUBJECT TO FLOODING WHEN WATER BEGINS RISING.
&&
LAT...LON 3688 7852 3675 7860 3674 7862 3673 7881
3704 7880 3709 7912 3736 7892 3735 7859
3727 7867 3721 7868 3720 7864 3716 7862
3715 7859 3716 7855 3713 7851 3708 7844
$$
KK000
WGUS71 KRNK 060559
FFSRNK
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
159 AM EDT THU AUG 6 2009
VAC011-031-037-083-060609-
/O.CAN.KRNK.FF.W.0088.000000T0000Z-090806T0700Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
HALIFAX VA-CHARLOTTE VA-CAMPBELL VA-APPOMATTOX VA-
159 AM EDT THU AUG 6 2009
...THE FLASH FLOOD WARNING HAS BEEN CANCELLED FOR SOUTHERN
APPOMATTOX...SOUTHEASTERN CAMPBELL...CHARLOTTE AND NORTHEASTERN
HALIFAX COUNTIES...
FLOODING HAS ENDED OVER THE WARNED AREA...THUS THE FLASH FLOOD
WARNING HAS BEEN CANCELLED.
LAT...LON 3688 7852 3675 7860 3674 7862 3673 7881
3704 7880 3709 7912 3736 7892 3735 7859
3727 7867 3721 7868 3720 7864 3716 7862
3715 7859 3716 7855 3713 7851 3708 7844
$$
KKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Blacksburg, VA wrote its last area forecast discussion before this flash flood warning went out at Aug 5, 7:26 PM EDT, 1 hour 34 minutes earlier.
Area forecast discussion, Aug 5, 7:26 PM EDT, 1 hour 34 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE BLACKSBURG VA 726 PM EDT WED AUG 5 2009 .SYNOPSIS... A COLD FRONT WILL MOVE SLOWLY SOUTHEAST THROUGH THE MID ATLANTIC REGION TONIGHT AND THURSDAY AND WILL BE APPROACHING THE COAST BY THURSDAY AFTERNOON. HIGH PRESSURE WILL BUILD INTO THE REGION BEHIND THE FRONT AND WILL BE CENTERED OVER WEST VIRGINIA FRIDAY MORNING. && .NEAR TERM /THROUGH THURSDAY/... ATTM...GETTING AREA WIDE SHRA/TSRA WITH BACKSIDE OF SHORTWAVE NOW OVER FAR SW VA. LATEST GFS/NAM SHOWING AREA OF PRECIP MOVING SLOWLY EAST THROUGH MIDNIGHT...AND HAVE RAISED POPS TO CATEGORICAL OUT EAST WITH GRADUAL DECREASING POPS IN THE WEST UNTIL MIDNIGHT. HAVE RAIN HEAVY AT TIMES WORDED. THE AIRMASS OVER THE COUNTY WARNING AREA IS UNSTABLE AND VERY MOIST SO THE THREAT OF STRONG TO SEVERE STORMS AND VERY HEAVY RAIN WILL CONTINUE UNTIL THE FRONT GOES THROUGH ON THURSDAY. MUCH OF THE GUIDANCE HAS THE SURFACE AND 850 MB COLD FRONT EAST OF THE COUNTY WARNING AREA BY 18Z THURSDAY. SOME OF DRIER AIR EVEN STARTS WORKING IN TO THE NORTHWEST COUNTY WARNING AREA THURSDAY MORNING. PATCHY FOG HAS BEEN ADDED EARLY THURSDAY BUT UNTIL THEN OVERNIGHT TEMPERATURES WILL BE MILD. && .SHORT TERM /THURSDAY NIGHT THROUGH SATURDAY/... ON THURSDAY NIGHT THROUGH FRIDAY NIGHT THE UPPER LEVEL TROF AXIS MOVES JUST OFF THE EAST COAST. AT THE SURFACE HIGH PRESSURE BUILDS INTO THE AREA BEHIND THE FRONT AND WILL BE CENTERED OVER WEST VIRGINIA AT 12Z FRIDAY. MODELS ARE SHOWING SLIGHTLY COOLER 850 MB TEMPERATURES...IN THE +12 TO +14 RANGE...SO OVERNIGHT LOWS ON THURSDAY NIGHT WILL BE BACK DOWN IN THE 50S FOR MUCH OF THE AREA WEST OF THE BLUE RIDGE. THERE IS A POSSIBILITY OF AN MCS TYPE SYSTEM TRACKING SOUTHEAST DOWN THE WARM FRONT. EVEN IF WHATEVER SYSTEM DEVELOPS OR TRACKS THROUGH THE OHIO VALLEY FRIDAY NIGHT WEAKENS AS IT APPROACHES...THERE SHOULD BE ENOUGH WARM AIR ADVECTION AND LIFT OVER THE WARM FRONT ON SATURDAY FOR A BAND OF SHOWERS AND THUNDERSTORMS...MAINLY ACROSS THE NORTH AND NORTHEAST PART OF THE COUNTY WARNING AREA. && .LONG TERM /SATURDAY NIGHT THROUGH WEDNESDAY/... AS 500 MB HEIGHTS RISE...THE SURFACE WARM FRONT MOVES WELL EAST OF THE FORECAST AREA. HAVE SLIGHTLY INCREASED HIGHS TEMPERATURES ON SUNDAY BASED ON THE LATEST MAV GUIDANCE. MOST ENSEMBLE DATA AS WELL AS THE CANADIAN AND GEFS HAVE TEMPERATURES AROUND +20 ON SUNDAY. THE UPPER RIDGE BEGINS TO FLATTEN BY TUESDAY. AS THE RIDGE WEAKENS AND HIGH PRESSURE MOVES EAST...RETURN FLOW AROUND THE HIGH BEGINS TO BRING BACK MOISTURE AND LIFT. THE CHANCE OF DIURNAL SHOWERS AND THUNDERSTORMS INCREASES EACH DAY THROUGH THE END OF THE FORECAST PERIOD. && .AVIATION /00Z THURSDAY THROUGH MONDAY/... SHOWERS/THUNDERSTORMS WIDESPREAD OVER THE AREA ESPECIALLY FROM THE BLUE RIDGE EAST TOWARD DAN/LYH. LOOKING AT AVIATION CONCERNS TO CENTER AROUND REDUCED VSBYS/CIGS WITH HEAVIER SHOWERS WITH LIGHTER SHOWERS EARLY IN BLF/LWB. LOOK FOR CIGS/VSBYS TO ACTUALLY DROP IN BLF/LWB WHEN THE RAIN LIGHTENS UP WITH WEAK WNW FLOW. THE CONVECTION IN THE EAST SHOULD DWINDLE AS FAR AS THUNDER CHANCES GO OVER THE NEXT 2-3 HOURS. ONCE THAT OCCURS LOOK FOR CIGS TO GO VFR FOR A BIT...THEN DROP BACK INTO MVFR AROUND 09Z...WITH SOME FOG RESTRICTIONS IN MVFR/IFR RANGE. LEWISBURG WILL DROP TO LIFR TONIGHT AROUND 05Z-07Z. ALL SITES WILL RISE TO VFR AFTER 14-15Z THURSDAY AS FRONT SHIFTS SOUTHEAST. LOOKING FURTHER AHEAD FROM THURSDAY INTO SUNDAY... COLD FRONT STALLS ACROSS THE REGION THRU LATE IN THE WEEK SUPPORTING CONVECTION...ESPECIALLY SOUTH AND EAST OF THE MOUNTAINS. FRONT SHOULD EVENTUALLY RETREAT NORTH DURING THE WEEKEND WITH REGION REMAINING IN A WARM AND MOIST AIRMASS SUPPORTING SCT...MAINLY AFTERNOON/EVE CONVECTION. REDUCED VSBYS AND CIGS EXPECTED IN LATE NIGHT/MORNING FOG IN PREFERRED RIVER AND VALLEY LOCATIONS. && .RNK WATCHES/WARNINGS/ADVISORIES... VA...NONE. NC...NONE. WV...NONE. && SYNOPSIS...AMS/WP NEAR TERM...AMS/JJ/WP SHORT TERM...AMS LONG TERM...AMS AVIATION...JH/WP
Hazardous weather outlook, Aug 5, 4:44 PM EDT, 4 hours 16 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE BLACKSBURG VA 444 PM EDT WED AUG 5 2009 NCZ001>006-018>020-VAZ009>018-022>024-032>035-043>047-058-059-WVZ044- 062045- ASHE-ALLEGHANY NC-SURRY-STOKES-ROCKINGHAM-CASWELL-WATAUGA-WILKES- YADKIN-SMYTH-BLAND-GILES-WYTHE-PULASKI-MONTGOMERY-GRAYSON-CARROLL- FLOYD-CRAIG-ROANOKE-BOTETOURT-ROCKBRIDGE-PATRICK-FRANKLIN-BEDFORD- AMHERST-HENRY-PITTSYLVANIA-CAMPBELL-APPOMATTOX-BUCKINGHAM-HALIFAX- CHARLOTTE-MONROE- 444 PM EDT WED AUG 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR NORTH CENTRAL NORTH CAROLINA...NORTHWEST NORTH CAROLINA...CENTRAL VIRGINIA...SOUTH CENTRAL VIRGINIA...SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TONIGHT. THERE IS A SLIGHT RISK OF SEVERE THUNDERSTORMS THROUGH THIS EVENING. SOME OF THE STORMS WILL BE CAPABLE OF PRODUCING DAMAGING WINDS...LARGE HAIL...AND ISOLATED FLASH FLOODING. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NEEDED THROUGH THIS EVENING. SPOTTERS ARE ENCOURAGED TO SEND REPORTS TO OUR OFFICE. VAZ007-019-020-WVZ042-043-045-062045- TAZEWELL-ALLEGHANY VA-BATH-MERCER-SUMMERS-GREENBRIER- 444 PM EDT WED AUG 5 2009 THIS HAZARDOUS WEATHER OUTLOOK IS FOR SOUTHWEST VIRGINIA...WEST CENTRAL VIRGINIA AND SOUTHEAST WEST VIRGINIA. .DAY ONE...TONIGHT. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .DAYS TWO THROUGH SEVEN...THURSDAY THROUGH TUESDAY. THE PROBABILITY FOR WIDESPREAD HAZARDOUS WEATHER IS LOW. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT EXPECTED AT THIS TIME.
In the hours before
Local storm report, Aug 5, 7:54 PM EDT, 1 hour 6 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
754 PM EDT WED AUG 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0730 PM FLASH FLOOD 5 NE BLUEFIELD 37.31N 81.14W
08/05/2009 MERCER WV TRAINED SPOTTER
BRUSH CREEK OUT OF ITS BANKS, AND FLOODING THREE
BASEMENTS IN THE GREEN VALLEY AREA.
&&
WHPLocal storm report, Aug 5, 8:03 PM EDT, 57 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
803 PM EDT WED AUG 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0715 PM FLASH FLOOD 5 SE CALLANDS 36.76N 79.53W
08/05/2009 PITTSYLVANIA VA EMERGENCY MNGR
STRAWBERRY ROAD AND GLENVILLE DRIVE BOTH CLOSED DUE TO
HIGH WATER.
&&
MATTAROCHIALocal storm report, Aug 5, 8:28 PM EDT, 32 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
828 PM EDT WED AUG 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0600 PM TSTM WND DMG 6 SSE CALLANDS 36.75N 79.54W
08/05/2009 PITTSYLVANIA VA LAW ENFORCEMENT
TREE DOWN ON STRAWBERRY ROAD
0634 PM TSTM WND DMG 5 ESE CALLANDS 36.78N 79.50W
08/05/2009 PITTSYLVANIA VA LAW ENFORCEMENT
TREE DOWN ON BANNISTER ROAD
0712 PM HAIL 3 N BLAIRS 36.72N 79.39W
08/05/2009 E0.25 INCH PITTSYLVANIA VA LAW ENFORCEMENT
PENNY SIZE HAIL ON R AND L SMITH ROAD AND HIGHWAY 29
INTERSECTION
0712 PM TSTM WND DMG 3 NW MAYFIELD 36.55N 79.61W
08/05/2009 PITTSYLVANIA VA LAW ENFORCEMENT
TREE DOWN ON STATE LINE BRIDGE ROAD NEAR INTERSECTION
WITH BERRY HILL ROAD
0726 PM TSTM WND DMG 5 ENE RINGGOLD 36.62N 79.21W
08/05/2009 PITTSYLVANIA VA LAW ENFORCEMENT
TREE DOOWN ON UTILITY POLE ON WHITE RIDGE ROAD...CAUSED A
FIRE.
&&
CHENARDLocal storm report, Aug 5, 8:31 PM EDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
831 PM EDT WED AUG 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0755 PM TSTM WND DMG 5 S MILTON 36.46N 79.22W
08/05/2009 CASWELL NC LAW ENFORCEMENT
TREE REPORTED DOWN ON LONGS MILL ROAD.
&&
CHENARDSpecial weather statement, Aug 5, 8:34 PM EDT, 26 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE BLACKSBURG VA
834 PM EDT WED AUG 5 2009
VAZ058-059-060100-
CHARLOTTE VA-HALIFAX VA-
834 PM EDT WED AUG 5 2009
...A STRONG THUNDERSTORM WILL AFFECT CHARLOTTE AND HALIFAX
COUNTIES...
AT 831 PM EDT...A CLUSTER OF STRONG THUNDERSTORM WAS LOCATED 7 MILES
SOUTHEAST OF TURBEVILLE...MOVING NORTHEAST AT 30 MPH.
WIND GUSTS TO 50 MPH...FREQUENT LIGHTNIGHT...LOCALLY HEAVY RAIN AND
SMALL HAIL ARE POSSIBLE WITH THESE STORMS.
THIS STORM WILL BE NEAR SOUTH BOSTON AROUND 840 PM...VIRGILINA AROUND
845 PM...CRYSTAL HILL AROUND 850 PM...HITESBURG AROUND 855 PM AND
STAUNTON RIVER STATE PARK AROUND 900 PM.
LAT...LON 3671 7863 3669 7863 3664 7854 3663 7857
3669 7865 3667 7869 3655 7874 3655 7908
3674 7918 3688 7912 3705 7883 3690 7849
EXPERIMENTAL
DSLocal storm report, Aug 5, 8:42 PM EDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE BLACKSBURG VA
842 PM EDT WED AUG 05 2009
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0608 PM FLASH FLOOD 1 NW LANSING 36.51N 81.52W
08/05/2009 ASHE NC LAW ENFORCEMENT
LITTLE HORSE CREEK AND SOUTH FORK OF LITTLE HORSE CREEK
OUT OF BANKS ALONG LITTLE HORSE CREEK ROAD AND JOE
HAMPTON ROAD.
&&
WERTThe office that day
Everything else NWS Blacksburg, VA issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 5, 8:12 PM EDT | Severe Thunderstorm Warning | RNK | Appomattox, Campbell, Charlotte | 45 min |
| Aug 5, 8:13 PM EDT | Areal Flood Advisory | RNK | Amherst, Bedford, Campbell, City of Lynchburg | 3 hr |
| Aug 5, 8:34 PM EDT | Special Weather Statement | RNK | Halifax | 26 min |
| Aug 5, 11:45 PM EDT | Special Weather Statement | RNK | Buckingham | 60 min |
Nearby
Flash Flood Warnings in Virginia, 2009Every flash flood warning in 2009
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.